# SDR AALA202004289004

- Difficulty date: April 14, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367144400000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLIGHT COMPARTMENT FLOOR PANEL # 211JF AT FR 12, STR. 23R. REPLACED FLOOR PANEL PER SRM 53-12-00.
